# SDR AALA202108088912

- Difficulty date: July 31, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 20,942 hours, 9,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: Slide Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT PANEL SHOWS "CHECK SLIDE PRESSURE" RIGHT OVER WING EXIT.  SUPPLEMENTAL REPORT FOR AALA202108028912: ACCOMPLISHED TSM 25-62-00-810-806-A AND AMM TEST 23-73-00 WITH NO FAULTS NOTED, VERIFIED THAT RESERVOIR BOTTLE PRESSURE / LEVEL WERE CORRECT.   ** (CLOSED)
